# SDR 2005UALA00929

- Difficulty date: September 2, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 21,899 hours, 8,285 cycles
- Engine: Iae V2522A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR.  ON TAKE OFF LANDING GEAR HANDLE WOULDN`T MOVE, GEAR STAYED DOWN.  LANDING WT-140.8+SINK RATE-100FPM.  REPLACED LANDING GEAR LEVER PER MM- 32-31-11, TESTS GOOD.
